Econometric applications of positive rank-one modifications of the symmetric factorization of a positive semi-definite matrix
Enrique Sentana
Spanish Economic Review, 1999, vol. 1, issue 1, 79-90
Abstract:
We present an algorithm for updating the symmetric factorization of a positive semi-definite matrix after a positive rank-one modification, which works even if the matrices involved do not have full rank. Recursive least squares and factor analysis provide two important econometric applications. An illustrative simulation shows that it can be potentially very useful in recursive situations.
Keywords: Recursive least squares; factor analysis; Cholesky decomposition; multicollinearity (search for similar items in EconPapers)
JEL-codes: C22 C32 (search for similar items in EconPapers)
Date: 1999-03-10
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://link.springer.de/link/service/journals/10108/papers/9001001/90010079.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:specre:v:1:y:1999:i:1:p:79-90
Ordering information: This journal article can be ordered from
http://www.springer. ... etailsPage=societies
Access Statistics for this article
Spanish Economic Review is currently edited by Eduardo Ley
More articles in Spanish Economic Review from Springer, Spanish Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().